RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 479–480 (Mi mz687)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Letter to the Editor

G. M. Levin

Hebrew University of Jerusalem

DOI: https://doi.org/10.4213/mzm687

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 432–433

Bibliographic databases:

Received: 29.11.2000

Citation: G. M. Levin, “Letter to the Editor”, Mat. Zametki, 69:3 (2001), 479–480; Math. Notes, 69:3 (2001), 432–433

Citation in format AMSBIB
\Bibitem{Lev01}
\by G.~M.~Levin
\paper Letter to the Editor
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 479--480
\mathnet{http://mi.mathnet.ru/mz687}
\crossref{https://doi.org/10.4213/mzm687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846845}
\zmath{https://zbmath.org/?q=an:1051.30502}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 432--433
\crossref{https://doi.org/10.1023/A:1010299912212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200016}


Linking options:
  • http://mi.mathnet.ru/eng/mz687
  • https://doi.org/10.4213/mzm687
  • http://mi.mathnet.ru/eng/mz/v69/i3/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Mimar A., “On the Preperiodic Points of an Endomorphism of P-1 X P-1 Which Lie on a Curve”, Trans. Am. Math. Soc., 365:1 (2013), 161–193  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Ye H., “Rational Functions With Identical Measure of Maximal Entropy”, Adv. Math., 268 (2015), 373–395  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Bonk M. Lyubich M. Merenkov S., “Quasisymmetries of Sierpi?ski carpet Julia sets”, Adv. Math., 301 (2016), 383–422  crossref  mathscinet  zmath  isi  scopus
    4. Qiu W. Yang F. Zeng J., “Quasisymmetric Geometry of Sierpinski Carpet Julia Sets”, Fundam. Math., 244:1 (2019), 73–107  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:42
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019